number of access : ?
number of downloads : ?
ID 114382
Author
Oba, Kenta Tokushima University
Matsuki, Tsuyoshi National Institute of Technology, Niihama College
Content Type
Journal Article
Description
This paper deals with a design problem of an adaptive robust controller for a class of nonlinear systems with specified input saturations. For the nonlinear system under consideration, the nonlinearity means unknown perturbations and satisfies the matching condition. In this paper, we show that sufficient conditions for the existence of the proposed adaptive robust controller giving consideration to input saturations are given in terms of linearmatrix inequalities (LMIs). Finally, simple illustrative examples are shown.
Journal Title
Mathematical Problems in Engineering
ISSN
1024123X
15635147
NCID
AA11947206
Publisher
Hindawi
Volume
2017
Start Page
5345812
Published Date
2017-10-04
Rights
Copyright © 2017 Kenta Oba et al. This is an open access article distributed under the Creative Commons Attribution License ( https://creativecommons.org/licenses/by/4.0/ ), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
EDB ID
DOI (Published Version)
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology